×

Found 131 Documents (Results 1–100)

Abelian and Hamiltonian varieties of groupoids. (English. Russian original) Zbl 1258.08004

Algebra Logic 50, No. 3, 272-278 (2011); translation from Algebra Logika 50, No. 3, 388-398 (2011).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the Specht property of varieties of commutative alternative algebras over a field of characteristic \(3\) and commutative Moufang loops. (English. Russian original) Zbl 0972.17020

Sib. Math. J. 41, No. 6, 1027-1041 (2000); translation from Sib. Mat. Zh. 41, No. 6, 1252-1268 (2000).
PDFBibTeX XMLCite
Full Text: DOI EuDML

Recursive inseparability of the sets of identically valid and finitely refutable formulas of some elementary theories of varieties. (English. Russian original) Zbl 0953.03054

Sib. Math. J. 41, No. 3, 577-590 (2000); translation from Sib. Mat. Zh. 41, No. 3, 696-711 (2000).
MSC:  03D35 20N05 08B99
PDFBibTeX XMLCite
Full Text: DOI EuDML

Algebraic logic, varieties of algebras and algebraic varieties. (English) Zbl 0961.08001

Kublanovsky, S. (ed.) et al., Semigroups with applications, including semigroup rings. International conference in honour of E. S. Lyapin, St.-Petersburg, Russia, June 19-30, 1995. St.-Petersburg: Severny Ochag, 189-270 (1999).
PDFBibTeX XMLCite
Full Text: arXiv

Representations of right quasigroups. (English) Zbl 0951.20051

Tangmanee, E. (ed.) et al., Proceedings of the second Asian mathematical conference 1995, Nakhon Ratchasima, Thailand, October 17-20, 1995. Singapore: World Scientific. 128-131 (1998).
MSC:  20N05 20J15
PDFBibTeX XMLCite

Decidability of the theories of certain infinite, finitely presented quasigroups. (English. Russian original) Zbl 0819.20076

Russ. Math. 36, No. 3, 74-80 (1992); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1992, No. 3(358), 74-79 (1992).
Reviewer: G.A.Noskov (Omsk)
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software